Please login or register.

Login with username, password and session length
Advanced search  

News:

Not a Forum member? You can still subscribe to our Free Newsletter

twitter facebook instagram blogger

Author Topic: digestive system troubles  (Read 230 times)

AlisonLouise

  • First Flush
  • *
  • Posts: 3
digestive system troubles
« on: September 25, 2020, 10:35:34 AM »

Hey all,
Joined this group a few years ago but this is my first post.
I am hoping to find some answers as to why I am experiencing chest/stomach problems.
My doctor has ruled out the obvious things and we are now suspecting it is menopause related.
I have only recently started on HRT (oestrogel). I had no HRT for 3 years as I didn't feel I needed it.
Do any of you experience burning and discomfort in your stomach,sternum and chest area?
if so how have you best found to deal with it?
Feel like I am going round the bend at times with it.
Omeprazol does little to help.
Thank you.
Logged

CLKD

  • Member
  • *
  • Posts: 61629
Re: digestive system troubles
« Reply #1 on: September 25, 2020, 11:22:17 AM »

 :welcomemm:

As oestrogen levels drop muscles may become lax = aches and pains.  Hiatus hernia is common and it sounds as though you are suffering reflux/indigestion. 

I found initially 'Rennies' or Milk of Magnesia was enough but the irritating cough is eased by Omeprazalol.  What dose are you swallowing and when?
Logged
Changes can be scarey, even when we want them!

AlisonLouise

  • First Flush
  • *
  • Posts: 3
Re: digestive system troubles
« Reply #2 on: September 25, 2020, 11:39:41 AM »

Hi

I was taking 1 omeprazole each morning along with my BP tablet and statin.
It has been upped to 2 each morning now.
The symptoms have been worse this week than ever.
Logged

CLKD

  • Member
  • *
  • Posts: 61629
Re: digestive system troubles
« Reply #3 on: September 25, 2020, 12:00:43 PM »

It might be bounce back reflux.   Have you considered taking it over-night - perhaps 3 tablets are too much for the gullet to cope with. 
Logged
Changes can be scarey, even when we want them!

AlisonLouise

  • First Flush
  • *
  • Posts: 3
Re: digestive system troubles
« Reply #4 on: September 27, 2020, 04:01:05 PM »

I haven't actually. I've always just taken them in the morning. I'll try that. Ty
Logged

CLKD

  • Member
  • *
  • Posts: 61629
Re: digestive system troubles
« Reply #5 on: September 27, 2020, 04:16:35 PM »

I'm going to have to find another PPI as omeprazalol isn't helping that irritating cough  >:(.  I may try Gaviscon .........
Logged
Changes can be scarey, even when we want them!